# SDR REXA2014022100231

- Difficulty date: February 21, 2014
- Submitted: February 28, 2014
- Operation: Air carrier
- Aircraft: N8412F
- Make and model: Cndair CL6002B19
- Aircraft serial: 7412
- Aircraft time: 29,054 hours, 26,602 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Call Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PASSENGER CALL LIGHT IN THE OVERHEAD EMERGENCY EXIT SIGN OVER ROW 8 IS INOPERATIVE.  THE REAR LIGHT IS INOPERATIVE, THE FWD LIGHT IS FUNCTIONING PROPERLY.   REPLACED BULB.  OPS TESTED OK IAW AMM 33-22-03.
